I have heaps of trouble getting to & staying asleep. Have asked doctor nearly every visit but he won't prescribe them but dosn't explain why??? please help
Both Gabapentin and Oxycodone cause sleepiness and suppression of the central nervous system. I'm guessing the reason why is that adding sleeping pills to that mix can cause people to stop breathing in their sleep. You can go a more natural route to try and get to sleep. I drink a supplement called Neuro Sleep. It's an all natural sleep aid, with melatonin, magnesium, 5-HTP, L-Theanine, and L-TeaActive. It also has superfruit extracts and ACAI Pomegranate Blueberry. I have horrible insomnia and have a very hard time getting to and staying asleep. I drink a bottle of this and within a half hour if I'm sitting up, I'm nodding off. And I stay asleep, too. I also don't get that awful sleeping pill hangover. Sleeping pills are overrated and come with a whole slew of side effects, including memory loss, sleep walking, sleep eating and even driving while asleep. The pills can also cause sleep paralysis when you're either just starting to fall asleep or when you're first waking up, and it's a scary feeling not being able to move an inch for several minutes!! I'll never take sleep meds again, and I'm glad that Neuro made this supplement! They have made several other drinks, too, that can help with stress and anxiety, the immune system and there's one that has caffeine in it if you want to stop drinking coffee. I can't post the link here, but look up Neuro supplement drinks. It'll even tell you which stores carry them so you don't have to buy them online. I'm also on Gabapentin. I also take Norco for pain and I take Flexeril for muscle spasms, and a blood pressure med. For me, Neuro Sleep doesn't interact with what I take. I even ran it by my pain doc to make sure.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2010 • 1 answer
Posted 26 Jan 2014 • 1 answer
Posted 22 Mar 2015 • 1 answer
Posted 1 Jan 2016 • 2 answers
Posted 20 Sep 2016 • 1 answer